Panadol Extend必理痛關節痛

Panadol Extend Special Precautions

paracetamol

Manufacturer:

GSK Consumer

Distributor:

DKSH
/
Agencia Lei Va Hong
Full Prescribing Info
Special Precautions
This product contains paracetamol. Taking too much paracetamol can cause serious harm to the liver. Panadol Extend should not be crushed or chewed. Always read and follow the label. Keep this and all medications out of reach of children. If symptoms persist or the patient has been diagnosed with liver or kidney impairment, the patient should seek medical advice before taking this medication. Please with the doctor before use if: Underweight or malnourished; Regularly drinking alcohol (The patient may need to avoid using this product altogether or limit the amount of paracetamol taken); Having severe infection as this may increase the risk of metabolic acidosis.
Signs of metabolic acidosis include: deep, rapid, difficult breathing; feeling sick (nausea), being sick (vomiting); loss of appetite.
Contact a doctor immediately if combination of these symptoms occur.
If the patient is taking anticoagulants (blood thinner eg. Warfarin and other Coumarins) and the patient needs to take Acetaminophen on a daily basis over a long period, this may enhance the anticoagulant effect and thus increasing the risk of bleeding. However, taking occasional doses of Panadol Extend with anticoagulants have no significant effect. Before taking this medicine, make sure to consult the doctor if taking Warfarin or similar medicines used to thin blood. Do not use this medicine if taking any other prescription or non-prescription medicines containing paracetamol to treat pain, fever, symptoms of cold and flu, or to aid sleep.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in